# SDR CALA2025050704526

- Difficulty date: May 5, 2025
- Submitted: May 7, 2025
- Operation: Air carrier
- Aircraft: N2534U
- Make and model: Boeing 777-300ER
- Aircraft serial: 62645
- Aircraft time: 34,640 hours, 3,823 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Safety Wire
- Condition: Incorrect
- Location: Zone 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

RIGHT NLG WHEEL RIM TIE BOLTS SAFETY WIRED INCORRECTLY. TIRE SHOP SAFETIED FUSE PLUGS INCORRECTLY. SEE PICTURES. UPDATED PICS REPLACED SAFETY WIRE ON RIGHT NLG RIM TIE BOLTS . REF AMM SUBTASK 32-45-03-210-001. AS REQUSTED BY THE FAA, SUBMITTING SDR FOR FINDING HARDWARE ON RIGHT NLG WHEEL ASSY SAFTEY WIRED BACKWARDS. THIS TIRE ASSY CAME LIKE LIKE THIS FROM THE VENDOR.
